# SDR FDEA201301170114

- Difficulty date: January 17, 2013
- Submitted: January 22, 2013
- Operation: Air carrier
- Aircraft: N303FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46802
- Aircraft time: 85,922 hours, 27,053 cycles
- System (JASC): 2420 · AC Generation System
- Part: Control Unit
- Part number: 766974
- Part serial: 0009
- Condition: Inoperative
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT, GOT LEVEL 2 ELEC ALERTS, AND LEVEL 1 SEL ELEC SYS MAN ON ELEC SYNOPTIC, DC TIE 3 INDICATION.  GONE & AC TIE 3 GONE.  NO INDICATION OF GEN 3 AT ALL ON ELEC SYNOPTIC.  R & R EPCU.
